Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Elastic buckling of unilaterally constrained rectangular plates in pure shear
Author: Smith, S.
Bradford, M.
Oehlers, D.
Citation: Journal of Engineering Structures, 1999; 21(5):443-453
Issue Date: 1999
ISSN: 0141-0296
Statement of
S.T. Smith, M.A. Bradford , D.J. Oehlers
Keywords: Bilateral buckling; buckling; contact problems; elasticity; energy method; shear; unilateral restraint; unilateral buckling
Rights: © 1998 Elsevier Science Ltd. All rights reserved.
RMID: 0030006750
DOI: 10.1016/S0141-0296(97)00218-6
Appears in Collections:Civil and Environmental Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.